Translator Disclaimer
1 December 2004 Descent Properties of Homotopy K-Theory
Christian Haesemeyer
Duke Math. J. 125(3): 589-619 (1 December 2004). DOI: 10.1215/S0012-7094-04-12534-5

Abstract

In this paper, we show that the widely held expectation that Weibel's homotopy K-theory satisfies cdh-descent is indeed fulfilled for schemes over a field of characteristic zero. The main ingredient in the proof is a certain factorization of the resolution of hypersurface singularities. Some consequences are derived. Finally, some evidence for a conjecture of Weibel concerning negative K-theory is given.

Citation

Download Citation

Christian Haesemeyer. "Descent Properties of Homotopy K-Theory." Duke Math. J. 125 (3) 589 - 619, 1 December 2004. https://doi.org/10.1215/S0012-7094-04-12534-5

Information

Published: 1 December 2004
First available in Project Euclid: 18 November 2004

zbMATH: 1079.19001
MathSciNet: MR2166754
Digital Object Identifier: 10.1215/S0012-7094-04-12534-5

Subjects:
Primary: 19D35 , 19E08
Secondary: 14E15

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.125 • No. 3 • 1 December 2004
Back to Top